# SDR USAA920080057

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591118A
- Part serial: 0509
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - RIGHT WING AILERON UPPER SURFACE HAS DELAMINATION.  REPAIRED RIGHT WING AILERON UPPER SURFACE IAW USAIRWAYS EA 100087.
